Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 2, Pages 197-202
A new criterion for close-to-convexity of partial sums of certain hypergeometric functions
Kent State University, Department of Mathematics, Burton 44021, Ohio, USA
Received 1 February 1996; Revised 1 January 1997
Copyright © 1997 Massoud Jahangiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the partial sums of certain hypergeometric functions and
establish conditions imposed on the locations of zeros of those polynomials
in order to be close-to-convex in the open unit disk.